# SDR MASA2011061002974

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,734 hours, 12,726 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Faulty
- Location: Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH INBD BRAKES TEMP HIGH ON LAND ROLL.  R2 LINE AND COUPLING.
